MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD ZS3 ULTRASOUND SYSTEM

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD ZS3 ULTRASOUND SYSTEM
Model Number ZS3-SP
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing, pending additional information from the customer.
 
Event or Problem Description
It was reported that on (b)(6) 2024 the zs3 ultrasound power cord caught fire.No patient injury was reported.
 
Additional Manufacturer Narrative
Mindray confirmed that the customer used a third-party supply and discarded it.Mindray did not validate the power supply to be used with the zs3 ultrasound system.Since the component is unavailable for analysis, no further investigation can be performed.Mindray provided a validated power supply to be installed on the zs3 ultrasound system cart; no further issues were reported.
 
Event or Problem Description

Brand Name
ZS3 ULTRASOUND SYSTEM
Common Device Name
ZS3
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key19895306
Report Number2221819-2024-00010
Device Sequence Number6482926
Product Code IYN
UDI-Device Identifier06944904092683
UDI-Public06944904092683
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
Report Date (Section F) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZS3-SP
Device Catalogue NumberZ076-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/08/2024
Event Location Hospital
Date Report to Manufacturer10/31/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date11/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown